# SDR AALA20101118TUL03

- Difficulty date: November 18, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- Aircraft time: 56,772 hours, 29,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IN CARGO CEILING STATIONS 1271 TO 1287 BUTTLINE-0 IS CRACKED AT FASTENER HOLES.  REMOVED DAMAGED INTERCOSTAL AND INSTALLED NEW INTERCOSTAL PER AARD 51-10-00-5.
